# SDR A6WA202110137898

- Difficulty date: September 29, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 38,178 hours, 37,040 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35004
- Part serial: NSN
- Condition: Dented
- Location: Fs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS605.00 TO FS621.00 AND STR18L TO STR20L.  ***AIRCRAFT REMOVED FROM SERVICE*** EVALUATED DENT ON AFT FUSELAGE SKIN AT FS605.00 TO FS621.00 AND STR18L TO STR20L AND FOUND TO BE ACCEPTABLE PER EA. DENT DIMENSION L = 5.300Ï¿½ X W = 0.500Ï¿½ X D = 0.016Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01695 REV IR DATED 10/06/2021.
